科学网

 找回密码
  注册
搜索
热搜: 科学 论文
搜索
广义双参数Heronian均值的Schur凸性
石焕南 2020-12-26 11:41
Journal of Inequalities and Applications Volume 2008, Article ID 879273, 9 pages doi:10.1155/2008/879273 Schur Convexity of Generalized Heronian Means Involving Two Parameters Huan-Nan Shi, Miha'ly Bencze, Shan-He Wu and Da-Mao Li ...
个人分类: 我的论文|662 次阅读|没有评论
RADO–POPOVICIU不等式的多参数推广
石焕南 2020-12-25 10:56
Journal of Mathematical Inequalities Volume 10, Number 2 (2016), 577–582 MULTI–PARAMETER GENERALIZATION OF RADO–POPOVICIU INEQUALITIES JING ZHANG AND HUAN-NAN SHI Abstract. By using methods on the the ...
个人分类: 我的论文|917 次阅读|没有评论
基尼(Gini)均值的Schur凸性和Schur几何凹性
石焕南 2020-12-24 09:31
Schur-convexity and Schur-geometrically concavity of Gini means Huan-Nan Shi, Yong-Ming Jiang, Wei-Dong Jiang Abstract : The Schur-convexity and the Schur-geometrically convexity with variables $(x,y) \in \mathbb{R}_{++}^{2}$ for ...
个人分类: 我的论文|726 次阅读|没有评论
一个三参数二元均值的Schur凸性
石焕南 2020-12-23 16:08
Filomat 32:19 (2018), 6643–6651 https://doi.org/10.2298/FIL1819643F Schur-Convexity for a Mean of Two Variables with Three Parameters Chun-Ru Fua, Dongsheng Wangb, Huan-Nan Shi Abstract. Sc ...
个人分类: 我的论文|807 次阅读|没有评论
与Hadamard型积分不等式有关的两个Schur-凸函数
石焕南 2020-12-22 09:57
Publ. Math. Debrecen 78/2 (2011), 393-403 DOI: 10.5486/PMD.2011.4777 Two Schur-convex functions related to Hadamard-type integral inequalities By HUAN-NAN SHI (Beijing) Abstract. The Schur-convexity, the Schur-geometric convexity and the Sch ...
个人分类: 我的论文|706 次阅读|没有评论
反向Chrystal不等式
石焕南 2020-12-21 15:19
数学的实践与认识, 第38卷第13期,163-167. 反向Chrystal不等式 顾春, 石焕南 摘要: 利用控制不等式理论建立了三个反向chrystaI不等式.并给了若干应用。 关键词; 反向chrysta ...
个人分类: 我的论文|762 次阅读|没有评论
[转载]一个完全对称函数对偶式的Schur幂凸性
石焕南 2020-12-20 20:28
Symmetry 2019, 11, 897; doi:10.3390/sym11070897 www.mdpi.com/journal/symmetry Schur-Power Convexity of a Completely Symmetric Function Dual Huan-Nan Shi and Wei-Shih Du Abstract: In this paper, by applyin ...
个人分类: 我的论文|601 次阅读|没有评论
伯努利不等式的推广与应用
石焕南 2020-12-18 23:17
Journal of Mathematical Inequalities Volume 2, Number 1 (2008), 101–107 GENERALIZATIONS OF BERNOULLI' SINEQUALITY WITH APPLICATIONS HUAN-NAN SHI Abstract: By using methods on the theory of majorization, some news of Bernoulli's inequ ...
个人分类: 我的论文|1210 次阅读|没有评论
一类条件不等式的控制证明与应用
石焕南 2020-12-18 17:49
纯粹数学与应用数学, 第29 卷第5 期 一类条件不等式的控制证明与应用 石焕南, 张静 摘要:通过判断相关函数的Schur 凸性、Schur 几何凸性和Schur 调和凸性, 证明并推 广了一类条件不等式, 并据此建立了某些单形不等式. 关键词:Schur 凸性; Schur 调和凸性; ...
个人分类: 我的论文|966 次阅读|没有评论
有关对称函数的反向解析不等式及其应用
石焕南 2020-12-18 12:52
Journal of Applied Mathematics Volume 2013, Article ID 674567, 5 pages http://dx.doi.org/10.1155/2013/674567 A Reverse Analytic Inequality for the Elementary Symmetric Function with Applications Huan-Nan Shi and Jing Zhang Abstract : ...
个人分类: 我的论文|753 次阅读|没有评论

Archiver|手机版|科学网 ( 京ICP备07017567号-12 )

GMT+8, 2021-11-29 16:55

Powered by ScienceNet.cn

Copyright © 2007- 中国科学报社

返回顶部